# SDR DALA1027166901

- Difficulty date: September 10, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE EXTERNAL DENT STA 1720-1743.85 S16R-17R DENT IS OVAL 9.0L 4.0W AT WIDEST POINT.  COMPLIED WITH ERA 485744-14 REV ORIG DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 167265 (DL75E102785).
